MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARD® X-FORCE® NEPHROSTOMY BALLOON DILATION CATHETER

C.R. BARD INC. (COVINGTON) -1018233 BARD® X-FORCE® NEPHROSTOMY BALLOON DILATION CATHETER
Catalog Number 995081
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that before use, physicians attempted several times to ballooning the balloon dilation catheter, but it was unsuccessful.Balloon did not inflate.
 
Additional Manufacturer Narrative
The reported event was unconfirmed.The samples were evaluated in the engineering lab.Visual inspection was completed with the use of a 0.038 guide wire.It was confirmed that the 0.38 guidewire passed freely through the hub and the shaft of the catheter.No resistance was felt upon insertion of the guidewire.Then using the balloon hub, the catheter was inflated using di water and inflation device.The balloon was inflated to 8atms and evaluated.During this evaluation, there was no leaks observed and no deformation of the balloon or balloon tip.The balloon inflated properly and as intended of the final device.The balloon was then pressurized to 30atms and no leaks, deformations or irregularities were observed in the balloon.The balloon inflated properly as intended of the final device.The hubs were also inspected during pressurized and there were no deformities or leaks discovered in the hubs of the catheter.The balloon was then deflated using vacuum in the inflation device.No obstruction or occasions were found during the deflation of the catheter.Labelling review is not required as the reported event is unconfirmed.Dhr review is not required as the reported event is unconfirmed.No additional actions can be taken at this time.Udi format updated with available product information per gudid.H11: sections a through f, the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that before use, physicians attempted several times to ballooning the balloon dilation catheter, but it was unsuccessful.Balloon did not inflate.Per follow up information received via ibc on 12jul2025, customer confirmed that 1 product was affected.

Brand Name
BARD® X-FORCE® NEPHROSTOMY BALLOON DILATION CATHETER
Common Device Name
DILATION CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key22458426
Report Number1018233-2025-05671
Device Sequence Number8315701
Product Code LJE
UDI-Device Identifier00801741080715
UDI-Public(01)00801741080715(11)230404(17)251114(10)BMHQFM17
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K063632
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/14/2025
Device Catalogue Number995081
Device Lot NumberBMHQFM17
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/08/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2025
Supplement Date Received by Manufacturer01/28/2026
Initial Report FDA Received Date07/09/2025
Supplement Report FDA Received Date02/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown